MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC PREVENT SAFETY NEEDLE; NEEDLE, SAFETY 25GX1" (HINGED STYLE)

SOL-MILLENNIUM MEDICAL INC PREVENT SAFETY NEEDLE; NEEDLE, SAFETY 25GX1" (HINGED STYLE)
Model Number 16-N251S
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 01/24/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
"the customer reported that they have experienced three incidents where needles bent when the safety cap was applied post-injection.The bending occurs because the needle tip is hitting something inside the safety cap instead of moving smoothly as intended.No needlestick injuries have resulted from these incidents.All affected stock has been removed from the lab, and the remaining boxes are labeled ""do not use"" pending further instructions.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct the brand name provided in the initial mdr [3014312726-2025-00006].The previously reported brand name was incorrect.The correct brand name is prevent safety needle.

Brand Name
PREVENT SAFETY NEEDLE
Common Device Name
NEEDLE, SAFETY 25GX1" (HINGED STYLE)
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park,
longwan district 325025 wenzho, zhejiang
CH  
Manufacturer Contact
jarryd franklin
311 s. wacker dr
suite 4100
chicago 
MDR Report Key22035685
Report Number3014312726-2025-00006
Device Sequence Number21029709
Product Code FMI
UDI-Device Identifier10612479244624
UDI-Public(01)10612479244624
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16-N251S
Device Lot NumberCSOB01-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown